MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION TRIBUTE; TOTAL HIP PROSTHESIS

ORTHO DEVELOPMENT OVATION TRIBUTE; TOTAL HIP PROSTHESIS
Model Number 101-0306
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A patient presenting with a peri-stem fracture received total hip arthroplasty on (b)(6) 2019 with no fractures confirmed during or immediately after the operation and no problems.On (b)(6) 2019, stem sinking and an oblique fracture were detected.On (b)(6) 2019, a revision surgery was performed and the stem and head were removed.The fracture was reinforced with cable and another company's components were inserted.The patient was reported to have fragile bone quality and rheumatoid arthritis.

Brand Name
OVATION TRIBUTE
Common Device Name
TOTAL HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key11114494
Report Number1722511-2021-00001
Device Sequence Number1059894
Product Code LPH
UDI-Device Identifier00822409010998
UDI-Public(01)00822409010998(17)240809(10)A221294
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/09/2024
Device Model Number101-0306
Device Lot NumberA221294
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2020
Initial Report FDA Received Date01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1